# SDR REXA2016062001121

- Difficulty date: June 20, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL UPPER ANGLE IS CORRODED.  CONTINUATION CARD 81513711, OP 165.  INSTALLED NEW SERVICEABLE LOWER SILL UPPER ANGLE, PN SH670-31986-1 IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
